Items for Shahrokhi-Dehkordi, Mohammad

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 5.

Article

Shahrokhi-Dehkordi, M S and Taheri, A (2010) Quasiconvexity and uniqueness of stationary points in a space of measure preserving maps. Journal of Convex Analysis, 17 (1). 069-079. ISSN 0944-6532.

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Polyconvexity, generalised twists and self-maps of annuli in the multi-dimensional calculus of variations. Advances in Calculus of Variations, 2 (4). pp. 361-396. ISSN 1864-8258

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Generalised twists, SO(n) and the p-energy over a space of measure preserving maps. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 26 (5). pp. 1897-1924. ISSN 0294-1449

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Generalised twists, stationary loops and the Dirichlet energy over a space of measure preserving maps. Calculus of Variations and Partial Differential Equations, 35 (2). pp. 191-213. ISSN 0944-2669

Thesis

Shahrokhi-Dehkordi, Mohammad Sadegh (2011) Topological methods for strong local minimizers and extremals of multiple integrals in the calculus of variations. Doctoral thesis (DPhil), University of Sussex.

This list was generated on Wed Apr 26 03:10:57 2017 BST.